Keywords (1)

Academic
Publications
Lusin's theorem on monotone measure spaces

Lusin's theorem on monotone measure spaces,10.1016/j.fss.2011.03.004,Fuzzy Sets and Systems,Jun Li,Radko Mesiar

Lusin's theorem on monotone measure spaces   (Citations: 1)
BibTex | RIS | RefWorks Download
In this paper, a kind of regularity of monotone measures is shown by using the pseudometric generating property of set function (for short (p.g.p.)) and an equivalence condition for Egoroff's theorem. Lusin's theorem, which is well-known in classical measure theory, is generalized to monotone measure spaces. The continuity from above and below of set functions is not required in the discussions, therefore the previous results obtained by Jiang et al. are generalized. An approximation of measurable functions by continuous functions on monotone measure spaces is presented.
Journal: Fuzzy Sets and Systems - FSS , vol. 175, no. 1, pp. 75-86, 2011
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: